Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 44, issue 4, 1999

Some bounds for the error of an estimator of the hazard function with censored data pp. 319-326 Downloads
Qi-Hua Wang
Concentration order on a metric space, with some statistical applications pp. 327-335 Downloads
Cheng Cheng and Y. L. Tong
Total time on test function principal components pp. 337-341 Downloads
W. D. Kaigh
Robustness properties of dispersion estimators pp. 343-350 Downloads
Marc G. Genton and Yanyuan Ma
Asymptotic optimality of full cross-validation for selecting linear regression models pp. 351-357 Downloads
Bernd Droge
A goodness-of-fit test for normality based on the sample entropy of order statistics pp. 359-363 Downloads
Sangun Park
Corrected score tests for exponential censored data pp. 365-373 Downloads
Gauss M. Cordeiro and Enrico A. Colosimo
On Wald's equation for U-statistical sums pp. 375-382 Downloads
Yuri V. Borovskikh and Neville C. Weber
Spurious correlation between ratios with a common divisor pp. 383-386 Downloads
Ji-Hyun Kim
New tests for unit roots in autoregressive processes with possibly infinite variance errors pp. 387-397 Downloads
Dong Wan Shin and Beong Soo So
On fixed-length confidence intervals for a bounded normal mean pp. 399-404 Downloads
Holger Drees
E-optimal designs for the Michaelis-Menten model pp. 405-408 Downloads
Holger Dette and Weng Kee Wong
Functional approach to the asymptotic normality of the non-linear least squares estimator pp. 409-416 Downloads
Mikhail B. Malyutov and Rostislav S. Protassov

Volume 44, issue 3, 1999

A note on LDP for supremum of Gaussian processes over infinite horizon pp. 211-219 Downloads
Krzysztof Debicki
Kernel estimators of the ROC curve are better than empirical pp. 221-228 Downloads
Chris J. Lloyd and Zhou Yong
Correcting bias due to misclassification in the estimation of logistic regression models pp. 229-240 Downloads
K. F. Cheng and H. M. Hsueh
Monotone empirical Bayes tests for a discrete normal distribution pp. 241-249 Downloads
TaChen Liang
Extremes of Gaussian processes, on results of Piterbarg and Seleznjev pp. 251-258 Downloads
J. Hüsler
Goodness of fit for the Poisson distribution pp. 259-265 Downloads
D. J. Best and J. C. W. Rayner
On the variance of quadrature over scrambled nets and sequences pp. 267-280 Downloads
Rong-Xian Yue and Shi-Song Mao
A converse Gaussian Poincaré-type inequality for convex functions pp. 281-290 Downloads
S. G. Bobkov and C. Houdré
Optimal choice of observation window for Poisson observations pp. 291-298 Downloads
Yury A. Kutoyants and Vladimir Spokoiny
On the Hilbert kernel density estimate pp. 299-308 Downloads
Luc Devroye and Adam Krzyzak
On improving standard estimators via linear empirical Bayes methods pp. 309-318 Downloads
Francisco J. Samaniego and Eric Vestrup

Volume 44, issue 2, 1999

Wavelet methods to estimate an integrated quadratic functional: Adaptivity and asymptotic law pp. 109-122 Downloads
Ghislaine Gayraud and Karine Tribouley
On the variance of the number of extreme points of a random convex hull pp. 123-130 Downloads
Bruno Massé
Exact D-optimal designs for polynomial regression without intercept pp. 131-136 Downloads
Fu-Chuen Chang
Asymptotic uniform linearity of some robust statistics under exponentially subordinated strongly dependent models pp. 137-146 Downloads
Shijie Chen and Kanchan Mukherjee
On smoothness measurement for weakly stationary processes pp. 147-154 Downloads
H. Navarro
Consecutive k out of n: F systems with Cycle k pp. 155-160 Downloads
Philip J. Boland and Stavros Papastavridis
Stochastic orderings between distributions and their sample spacings - II pp. 161-166 Downloads
Baha-Eldin Khaledi and Subhash Kochar
Approximations for discrete scan statistics on the circle pp. 167-176 Downloads
Jie Chen and Joseph Glaz
Inference from a sequential design: proof of a conjecture by Ford and Silvey pp. 177-180 Downloads
William F. Rosenberger and Jacqueline M. Hughes-Oliver
A note on the complex roots of complex random polynomials pp. 181-187 Downloads
A. Ramponi
Comparisons with the best in response surface methodology pp. 189-194 Downloads
Linda J. Moore and Ping Sa
Maximal inequalities for averages of i.i.d. and 2-exchangeable random variables pp. 195-200 Downloads
N. Etemadi
An optimal property of the exact multinomial test and the extended Fisher's exact test pp. 201-207 Downloads
Seung-ho Kang
The bootstrap of the mean for strong mixing sequences under minimal conditions: [Statist. Probab. Lett. 28 (1996) 65-72] pp. 209-209 Downloads
Dragan Radulovic
The Hájek-Rényi inequality for the NA random variables and its application: [Statist. Probab. Lett. 43 (1999) 99-105] pp. 210-210 Downloads
Jingjun Liu, Shixin Gan and Pingyan Chen

Volume 44, issue 1, 1999

The comparison theorem of FBSDE pp. 1-6 Downloads
Zhen Wu
Approximating the powers of order-restricted log rank tests at local alternatives pp. 7-17 Downloads
Bahadur Singh and F. T. Wright
On the strong convergence of a weighted sum pp. 19-22 Downloads
Wei Biao Wu
A Poisson approximation with applications to the number of maxima in a discrete sample pp. 23-27 Downloads
Peter Olofsson
On nonparametric estimation in nonlinear AR(1)-models pp. 29-45 Downloads
Marc Hoffmann
On some maximal inequalities for fractional Brownian motions pp. 47-54 Downloads
Alexander Novikov and Esko Valkeila
An inequality for uniform deviations of sample averages from their means pp. 55-62 Downloads
Peter Bartlett and Gabor Lugosi
Global robustness of location and dispersion estimates pp. 63-72 Downloads
José R. Berrendero and Ruben H. Zamar
Goodness-of-fit statistics, discrepancies and robust designs pp. 73-78 Downloads
Fred J. Hickernell
A small-sample correction for the Schwarz SIC model selection criterion pp. 79-86 Downloads
Allan D. McQuarrie
The gambler's ruin problem with n players and asymmetric play pp. 87-95 Downloads
Amy L. Rocha and Frederick Stern
On the asymptotic variance of the continuous-time kernel density estimator pp. 97-106 Downloads
Martin Sköld and Ola Hössjer
Fractional Brownian motion via fractional Laplacian pp. 107-108 Downloads
Tomasz Bojdecki and Luis G. Gorostiza
Page updated 2021-07-29